Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 30, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 7, 2016, 9:28 PM CDT. It took effect at Apr 8, 2016, 9:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2016, 9:28 PM CDT (02:28 UTC)
- In effect from
- Apr 8, 2016, 9:00 AM CDT
- Expired
- Apr 9, 2016, 8:41 AM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
416 WHUS73 KGRB 080228 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CDT THU APR 7 2016 ...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES THROUGH FRIDAY NIGHT... .BLUSTERY NORTH TO NORTHWEST WINDS WILL CREATE ANOTHER PERIOD OF CONDITIONS HAZARDOUS TO SMALL CRAFT. THOUGH WINDS WILL BEGIN TO SUBSIDE FRIDAY NIGHT...WAVES WILL SUBSIDE MORE SLOWLY INTO SATURDAY MORNING. LMZ521-522-541>543-081030- /O.EXP.KGRB.SC.Y.0029.000000T0000Z-160408T0200Z/ /O.NEW.KGRB.SC.Y.0030.160408T1400Z-160409T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 928 PM CDT THU APR 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 9 AM CDT SATURDAY. * NORTH WINDS OF 15 TO 25 KNOTS. A FEW GUSTS TO NEAR OR ABOUT GALE FORCE ARE POSSIBLE AT THEIR STRONGEST LATE FRIDAY AFTERNOON. * WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP BY EARLY FRIDAY EVENING AND CARRYING THROUGH THE NIGHT...SUBSIDING TO 1 TO 3 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
863 WHUS73 KGRB 080950 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 450 AM CDT FRI APR 8 2016 ...INCREASING WINDS AND BUILDING WAVE EXPECTED TODAY... .WINDS WILL INCREASE AS A SMALL BUT INTENSE STORM SYSTEM DROPS SOUTH ACROSS THE AREA TODAY. WINDS AND WAVES WILL BEGIN TO SUBSIDE OVERNIGHT. LMZ521-522-541>543-081800- /O.CON.KGRB.SC.Y.0030.160408T1400Z-160409T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 450 AM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM CDT SATURDAY... * NORTH WINDS OF 10 TO 15 KNOTS EARLY TODAY WILL BECOME NORTHEAST AND INCREASE TO 15 TO 25 KNOTS MID-DAY...THEN NORTH AND INCREASE FURTHER TO 30 KNOTS FOR THE LATE AFTERNOON AND EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE. * WAVES WILL BUILD TO 4 TO 6 FEET BY LATE AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
617 WHUS73 KGRB 081521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT FRI APR 8 2016 ...INCREASING WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON... .WINDS WILL INCREASE AS A SMALL BUT INTENSE STORM SYSTEM DROPS SOUTH ACROSS THE AREA. WINDS AND WAVES WILL BEGIN TO SUBSIDE OVERNIGHT. LMZ521-522-541>543-082330- /O.CON.KGRB.SC.Y.0030.000000T0000Z-160409T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1021 AM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... * NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS MID- DAY...THEN NORTH AND INCREASE FURTHER TO 30 KNOTS FOR THE LATE AFTERNOON AND EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE. * WAVES WILL BUILD TO 4 TO 7 FEET BY LATE AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
710 WHUS73 KGRB 082109 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 PM CDT FRI APR 8 2016 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY MORNING... .A SMALL BUT INTENSE STORM SYSTEM WILL SWING ACROSS THE AREA THIS EVENING...PRODUCING GUSTY WINDS AND LARGE WAVES. WINDS AND WAVES WILL BEGIN TO SUBSIDE OVERNIGHT INTO SATURDAY MORNING. LMZ521-522-541>543-090515- /O.CON.KGRB.SC.Y.0030.000000T0000Z-160409T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 409 PM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... * NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH LATE EVENING...THEN WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE THIS EVENING. * WAVES OF 4 TO 7 FEET ARE EXPECTED ON LAKE MICHIGAN...AND 3 TO 5 FEET ON THE BAY. WAVES WILL SLOWLY SUBSIDE TO 1 TO 3 FEET ON THE BAY...AND TO 2 TO 4 FEET ON LAKE MICHIGAN LATE TONIGHT OR SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
054 WHUS73 KGRB 090224 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 924 PM CDT FRI APR 8 2016 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH SATURDAY MORNING... .GUSTY WINDS AND LARGE WAVES WILL CONTINUE LATE THIS EVENING AS A SMALL BUT INTENSE LOW PRESSURE SYSTEM MOVES SOUTH OF THE AREA. WINDS AND WAVES WILL BEGIN TO SUBSIDE OVERNIGHT INTO SATURDAY MORNING. LMZ521-522-541>543-091030- /O.CON.KGRB.SC.Y.0030.000000T0000Z-160409T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 924 PM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... * NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH LATE EVENING...THEN WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT. * WAVES OF 4 TO 7 FEET ARE EXPECTED ON LAKE MICHIGAN...AND 3 TO 5 FEET ON THE BAY. WAVES WILL SLOWLY SUBSIDE TO 1 TO 2 FEET ON THE BAY...AND TO 2 TO 4 FEET ON LAKE MICHIGAN LATE TONIGHT OR SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
793 WHUS73 KGRB 090856 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 AM CDT SAT APR 9 2016 ...DIMINISHING WINDS AND SUBSIDING WAVES THIS MORNING...BUT CONDITIONS HAZARDOUS TO SMALL CRAFT RETURNING TONIGHT... .WINDS WILL DIMINISH THIS MORNING AS COLDER AIR BECOMES ESTABLISHED ACROSS THE AREA. HIGH PRESSURE WITH THE COLD AIR WILL SHIFT EAST TONIGHT...AS ANOTHER STORM SYSTEM HEADS TOWARD THE AREA FROM SOUTHERN CANADA. SOUTH WINDS WILL INCREASE AGAIN AHEAD OF THE STORM. LMZ521-522-541>543-091400- /O.CON.KGRB.SC.Y.0030.000000T0000Z-160409T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 356 AM CDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * NORTH WINDS 15 TO 25 KNOTS EARLY TODAY...DIMINISHING TO 5 TO 10 KNOTS BY MID-DAY. * WAVES DIMINISHING FROM 2 TO 4 FEET ON THE BAY AND 3 TO 5 FEET ON THE LAKE. * SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED OVERNIGHT AND SUNDAY MORNING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE. THE WINDS WILL BUILD WAVES TO 3 TO 5 FEET ON THE BAY...AND TO 5 TO 8 FEET ON THE LAKE. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
280 WHUS73 KGRB 091341 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 841 AM CDT SAT APR 9 2016 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-522-541>543-091445- /O.CAN.KGRB.SC.Y.0030.000000T0000Z-160409T1400Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 841 AM CDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 6:37 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 7, 6:37 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 637 PM CDT THU APR 7 2016 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 321 PM CDT THU APR 7 2016 COMPLEX SITUATION SETTING UP TONIGHT WITH RESPECT TO WHERE AXIS OF HEAVIER BAND OF SNOW WILL SET UP ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN. TO COMPLICATE MATTERS...STRONG APRIL SUN WILL ALLOW FOR ROAD TEMPERATURES TO RISE WELL ABOVE FREEZING ON FRIDAY. REGIONAL RADARS NOW SHOW PRECIPITATION BREAKING IN RESPONSE TO WARM ADVECTION AHEAD OF THE SYSTEM. THIS BAND OF PRECIPITATION SHOULD MAKE INTO CENTRAL AND NORTH-CENTRAL WISCONSIN AROUND MIDNIGHT OR SHORTLY AFTER...THEN SPREAD INTO NORTHEAST WISCONSIN BY DAYBREAK. THE COMBINATION OF THE 850MB WARM ADVECTION...700MB LIFT AND CONVERGENCE ALONG AN INVERTED TROUGH ON FRIDAY WILL CONTINUE TO PRECIPITATION ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN. ALSO...BUFKIT SOUNDINGS INDICATED STEEP LOW/MID LEVEL LAPSE RATES TO PRODUCE CONVECTIVE SNOW SHOWERS ALONG THE BOUNDARY. IT IS POSSIBLE THAT SOME OF THE SNOW SHOWERS FRIDAY COULD BE LOCALLY HEAVY WITH SNOWFALL RATES OF AN INCH OR TWO PER HOUR AND REDUCE VISIBILITIES DOWN TO A HALF A MILE OR LESS FOR A BRIEF PERIOD OF TIME. ISSUED A WINTER WEATHER ADVISORY FOR PORTIONS OF NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT AND FRIDAY MORNING. THERE IS SOME CONCERN ACROSS THE FOX VALLEY AND LAKESHORE REGION WHERE MODELS ARE FOCUSING ACTIVITY ALONG THE INVERTED TROUGH. ENOUGH PARAMETERS IN PLACE THAT A FEW LOCATIONS COULD SEE 3 TO 5 INCHES OF SNOW. JUST NOT SURE HOW MUCH OF THIS WOULD STICK TO THE ROADS AS THE ROAD TEMPERATURE FORECAST INDICATED READINGS WARMING INTO THE 40S DUE TO THE STRONG APRIL SUN. A SPECIAL WEATHER STATEMENT MAY BE THE BEST WAY TO HANDLE ANY MINOR ACCUMULATIONS ON THE ROADS ON FRIDAY. DID NOT STRAY FAR FROM MIN/MAX TEMPERATURES. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 321 PM CDT THU APR 7 2016 A QUIETER WEATHER PATTERN IS EXPECTED IN THE LONG TERM WITH NO BIG SNOWSTORMS APPEARING IN THE MODELS. SATURDAY...SFC HIGH PRESSURE WILL QUICKLY SLIDE EAST OUT OF THE NORTHERN PLAINS ACROSS THE GREAT LAKES REGION THROUGH THE DAY. DRY WEATHER IS EXPECTED AS THE HIGH MOVES THROUGH WITH ANY LINGERING PRECIP FROM THE PREVIOUS DAY ENDING BEFORE DAWN ON SATURDAY. WITH UPPER LEVEL RIDGING AND DRYING MID LVLS...SKIES SHOULD BECOME MOSTLY SUNNY. DONT LET THE SUNNY SKIES FOOL YOU THOUGH...THIS HIGH PRESSURE WILL BRING COOLING 850MB TEMPS AND STRONG CAA WITH IT. SATURDAY NIGHT AND SUNDAY...THE HIGH PRESSURE WILL BE A FAST MOVER AND SHOULD EXIT THE STATE BY EARLY SATURDAY NIGHT. THE NEXT WEATHER MAKER WILL BE ON ITS TAIL...WITH A SHORTWAVE AND A SFC COLD FRONT SHIFTING THROUGH THE AREA SUNDAY. AHEAD OF THE COLD FRONT...WINDS WILL TURN SOUTH AND PUMP WARMER AIR INTO THE AREA SATURDAY NIGHT. WITH STRONG WAA...SOME PRECIP MAY DEVELOP AFTER MIDNIGHT SUNDAY AHEAD OF THE MAIN SYSTEM PRECIP. TEMPERATURES SHOULD BE COLD ENOUGH AT THE START FOR MAINLY SNOW...HOWEVER ONLY LIGHT QPF IS EXPECTED. THE MAIN SHORTWAVE AND COLD FRONT WILL PUSH THROUGH ON SUNDAY. MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE TIMING OF THESE FEATURES AND QPF TIMING/PLACEMENT. THE BETTER QPF WILL BE CENTERED AROUND 12Z SUNDAY THROUGH 18Z SUNDAY WITH THE SHORTWAVE TROUGH. THE COLD FRONT WILL BE DELAYED BEHIND THE SHORTWAVE AND PRECIP...SO MOST OF THE COLD AIR WILL NOT ARRIVE UNTIL AFTER THE QPF IS ENDING. MODELS DO SHOW DISAGREEMENT ON HOW MUCH WARM AIR WILL PUSH INTO THE AREA AND HOW FAR NORTH IT WILL SURGE...WITH NAM BEING THE COLDEST SOLUTION AND THE GFS BEING WARM AND FAST WITH THE WAA. WILL NEED TO WATCH TEMP PROFILES CAREFULLY AS IT MIGHT BE CLOSE IN CENTRAL/NORTHERN WISCONSIN FOR MORE SNOW THAN RAIN...THOUGH THE HIGHEST QPF SHOULD BE ACROSS THE SOUTHERN COUNTIES OF OUR CWA. AT THIS POINT...SNOW EARLY SUNDAY MORNING WOULD TRANSITION FROM SOUTH TO NORTH TO RAIN...WITH THE FINAL CHANGEOVER IN NORTHERN WISCONSIN OCCURRING AROUND 18Z. THE REST OF THE FORECAST...THE SYNTOPIC PATTERN SHOULD FLATTEN OUT SOMETIME NEXT WEEK...WHICH WILL ALLOW WISCONSIN TO WARM UP SLIGHTLY FROM OUR WELL BELOW NORMAL TEMPERATURES WE HAVE BEEN EXPERIENCING SO FAR THIS APRIL. HOPEFULLY WE WILL GET CLOSER TO NORMAL BY THE END OF NEXT WEEK. THE BLOCKING PATTERN THAT WAS PREVIOUSLY HIGHLIGHTED AT THE BEGINNING OF THE WEEK IN GREENLAND HAS BROKEN DOWN AND ISNT AS STRONG...ALLOWING FOR A MORE PROGRESSIVE PATTERN TO SET UP WITH WISCONSIN IN NORTHWEST FLOW ALOFT AND HIGH PRESSURE NEAR THE SFC. THIS WOULD MEAN DRIER WEATHER NEXT WEEK AS WELL. LONG RANGE MODELS HINT AT ALMOST A REX BLOCK TYPE OF PATTERN BY THE END OF THE PERIOD...WITH WI POSSIBLY SEEING RETURN FLOW BY THE END OF NEXT WEEK. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 624 PM CDT THU APR 7 2016 STRATOCUMULUS CLOUDS (MOSTLY VFR WITH SOME MVFR IN NC WI) COVERED ALL BUT FAR NE WI...WHERE SOME BREAKS IN THE OVERCAST HAD OPENED UP EARLY THIS EVG. RADAR SHOWED A BAND OF PCPN EDGING INTO NW/WC WI. A CLIPPER LOW PRESSURE SYSTEM WILL BRING TWO WAVES OF SNOW TO THE REGION. ONE BAND OF LIGHT SNOW WILL WORK ITS WAY ACROSS THE FCST AREA LATER TONIGHT INTO FRIDAY MORNING. THIS BAND SHOULD PRODUCE STEADY LIGHT SNOW FOR SEVERAL HOURS...ACCOMPANIED BY FLIGHT CONDITIONS DETERIORATING TO IFR AT MOST LOCATIONS. THIS BAND SHOULD MOVE OUT OF THE RHI/AUW/CWA TAF SITES BY DAYBREAK... ALLOWING FOR A LULL IN THE PCPN AND IMPROVEMENT IN FLIGHT CONDITIONS THERE. A SECOND SURGE OF SNOW SHOWERS IS EXPECTED TO ACCOMPANY A STRONG COLD FRONT AS IT SURGES THROUGH THE REGION FRIDAY AFTERNOON. THIS FRONT WILL HAVE SOME INSTABILITY TO WORK WITH...SO SNOW SHOWERS COULD BE BRIEFLY HEAVY AT TIMES. THE FRONT SHOULD CLEAR THE FCST AREA LATE IN THE AFTERNOON...WITH CONDITIONS IMPROVING TO VFR BY EVG. THE FRONT WILL ALSO PRODUCE NORTH WINDS GUSTING TO 25+ KTS AT TIMES. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR WIZ010>012-018-019. WINTER WEATHER ADVISORY FROM 3 AM TO 1 PM CDT FRIDAY FOR WIZ013- 020-021-073-074. WINTER WEATHER ADVISORY FROM 1 AM FRIDAY TO 6 AM CDT SATURDAY FOR WIZ005. && SHORT TERM.....ECKBERG LONG TERM......ALLEN AVIATION.......KIECKBUSCH
Hazardous weather outlook, Apr 7, 9:05 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT THU APR 7 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 905 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TO DEVELOP OVER CENTRAL... NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN OVERNIGHT AS ANOTHER ROUND OF SNOW MOVES INTO THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE HAZARDOUS TRAVEL CONDITIONS ARE LIKELY TO SPREAD INTO EASTERN WISCONSIN IN TIME FOR THE FRIDAY MORNING COMMUTE...AS THE SNOW CONTINUES TO ADVANCE EAST. A TOTAL SNOWFALL OF 2 TO 4 INCHES IS EXPECTED FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. SLIGHTLY HIGHER TOTALS ARE LIKELY IN THE LAKE SUPERIOR SNOWBELT...WHERE THE SNOW WILL PERSIST INTO FRIDAY NIGHT. ANOTHER ROUND OF SNOW IS POSSIBLE LATE SATURDAY NIGHT INTO SUNDAY MORNING...ESPECIALLY ACROSS THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-090215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 905 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTY NORTH WINDS AND BUILDING WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY AND FRIDAY NIGHT. A FEW BRIEF GUSTS NEAR GALE FORCE ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE AGAIN SUNDAY THROUGH MONDAY. KIECKBUSCH
In the hours before
Special weather statement, Apr 7, 8:54 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 854 PM CDT THU APR 7 2016 WIZ022-030-031-035>040-045-048>050-080930- DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- 854 PM CDT THU APR 7 2016 ...WINTRY WEATHER EXPECTED AGAIN OVERNIGHT INTO FRIDAY... A BAND OF LIGHT SNOW IS EXPECTED TO MOVE INTO CENTRAL WISCONSIN BEFORE MIDNIGHT...THEN INTO THE FOX VALLEY AND LAKESHORE AREAS LATE TONIGHT. THIS MAY RESULT IN A SLIPPERY COMMUTE ON FRIDAY MORNING...AND PRODUCE ACCUMULATIONS OF AN INCH OR TWO ON GRASSY SURFACES BY MIDDAY. A SECOND BURST OF SNOW IS POSSIBLE FRIDAY AFTERNOON AS A STRONG COLD FRONT SURGES SOUTH THROUGH THE AREA. THIS FRONT MAY GENERATE MODERATE TO HEAVY SNOW SHOWERS AT TIMES...DUE TO THE PRESENCE OF AN UNSTABLE AIR MASS. WIND GUSTS TO 30 MPH ARE ALSO ANTICIPATED. VISIBILITIES MAY BE BRIEFLY REDUCED TO LESS THAN ONE-HALF MILE AT TIMES...AND MANY LOCATIONS COULD PICK UP A QUICK ADDITIONAL INCH OF SNOW. LOCALLY HAZARDOUS TRAVEL CONDITIONS ARE ANTICIPATED. PERSONS WITH TRAVEL PLANS ON FRIDAY SHOULD EXPECT WINTRY CONDITIONS...AND ALLOW EXTRA TIME TO REACH THEIR DESTINATION. KIECKBUSCH
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.